| Catalog Number |
8065751763 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic system exhibited high reflux and poor irrigation.Procedure details and patient impact have not been provided.Additional information has been requested but is not available at the time of this report.